Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: akathisia on mirtazapine SLS

Posted by ed_uk2010 on October 28, 2013, at 17:48:56

In reply to Re: akathisia on mirtazapine doxogenic boy, posted by SLS on October 28, 2013, at 7:25:24

Hi Scott,

For me, alpha-2 antagonism appears to be bad news. Ultra low-dose mirtaz is sedating but unremarkable. 30mg or more causes a very uncomfortable restless/distressed feeling. Vile! Interestingly, I have an unusual reaction to the alpha-2 agonist clonidine. After a brief period of drowsiness, it leads to increased emotional intensity - which can either be good... ...or bad.

ed

 

Thread

 

Post a new follow-up

Your message only Include above post


[1053258]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1052837
URL: http://www.dr-bob.org/babble/20131025/msgs/1053258.html